# SDR AALA201908209009

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 39,092 hours, 5,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cids
- Condition: False Indication
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 3R SLIDE PESSURE LOW ON CIDS BOTTLE. PRESSURE AT MIN. INSPECTED AND FOUND 3R BOTTLE PRESSURE TO BE WITHIN LIMITS. DEFERRED PER MEL 23-18E, 3R SLIDE BOTTLE PRESSURE INDICATION INOP ON FAP.
